MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular

ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular
Model Number 12773-03
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Improper or Incorrect Procedure or Method (2017); Deformation Due to Compressive Stress (2889); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported this was a venotomy closure of the right common femoral vein using the pre-close technique via an 8f sheath hole prior to a pulsed field ablation (pfa) procedure using volt.The suture of a prostyle device was successfully placed.The sheath was upsized to 14f and the pfa procedure was completed.Reportedly, during post close, the knot was advanced but there was still significant oozing at the access site; therefore, a second prostyle device was deployed.The lever was returned to its original position, and the footplate was retracted after the deployment; however, with the device not able to be removed from the access site, it was thought by the physician to have gotten hung up on a valve.The footplate did not retract fully back into device.The prostyle device was twisted, bent and pulled against resistance in a manner to try and release it from the inside of the vessel, resulting in a crack and separation where the metal meets the plastic at the elbow of the device.Once seen on angio, the operating room was immediately notified, and the patient was transferred for surgical cutdown.During the cutdown, the prostyle device was safely removed.Hemostais was achieved via surgical suturing.No additional structural damage was noted on the prostyle device.The patient was transferred to the intensive care unit icu) for 1 day and discharged without any further complications on (b)(6) 2026.There was a reported clinically significant delay in the procedure or therapy.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6 medical device problem code: 2017 - against resistance.

Brand Name
Perclose¿ ProStyle¿
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50763312
Report Number2024168-2026-03539
Device Sequence Number9415116
Product Code MGB
UDI-Device Identifier08717648235184
UDI-Public(01)08717648235184(17)280430(10)6051342
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12773-03
Device Catalogue Number12773-03
Device Lot Number6051342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Closure Device: ProStyle
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown